# SDR DALA2022083105851

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,612 hours, 29,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 SKIN PANEL DAMAGED FROM TAIL STRIKE STA 1720-1787 OBL. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/004 00004 REMOVED AND REPLACED SKIN REF ERA 601399-14 REV ORIG AND ERA 601515-14 REV ORIG. (2384231)
